# SDR AALA201812076003

- Difficulty date: December 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,385 hours, 21,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 400-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT TRANSITION PANEL, IN THE FRWD CARGO, BS 400 TO BS 500I.  REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R, AND SRM 51-10-2, PARAGRAPH 9.
